zbMATH — the first resource for mathematics

Sur la mesure spectrale des suites multiplicatives. (French) Zbl 0386.10031

11K65 Arithmetic functions in probabilistic number theory
11N99 Multiplicative number theory
11K55 Metric theory of other algorithms and expansions; measure and Hausdorff dimension
Full Text: DOI Numdam EuDML
[1] J.P. BERTRANDIAS, Espaces de fonctions bornées et continues en moyenne asymptotique d’ordre p, Bull. Soc. Math. France, mémoire 5 (1966), 1-106. · Zbl 0148.11701
[2] J. COQUET, T. KAMAE, M. MENDES-FRANCE, Sur la mesure spectrale de certaines suites arithmétiques, Bull. Soc. Math. France, 105 (1977), 369-384. · Zbl 0383.10035
[3] J. COQUET, Sur LES fonctions q-multiplicatives pseudo-aléatoires, C.R.A.S., Paris, 282 (1976), 175-178. · Zbl 0316.10032
[4] H. DABOUSSI, H. DELANGE, Quelques propriétés des fonctions multiplicatives de module ≤1, C.R.A.S., Paris, 278 (1974), 657-660. · Zbl 0292.10034
[5] H. DABOUSSI, M. MENDES-FRANCE, Spectrum, almost-periodicity and equidistribution modulo 1, Studia Scientiarum Math. Hung., 9 (1974), 173-180. · Zbl 0321.10043
[6] G. HALASZ, Uber die mittelwerte multiplikativer zahlentheoretischer funktionen, Acta Math. Acad. Sc. Hungaricae, 19 (1968), 365-403. · Zbl 0165.05804
[7] J. KUBILIUS, Probabilistic methods in the theory of numbers, A.M.S., Mathematical monographs, 11. · Zbl 0133.30203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.